American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] James Keesling. Proper mappings and the minimum dimension of a compactification of a space . Proc. Amer. Math. Soc. 30 (1971) 593-598. MR 0288740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James Keesling. Proper mappings and dimension . Proc. Amer. Math. Soc. 29 (1971) 202-204. MR 0286085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. R. Wenner. Dimension-theoretic properties of completions . Proc. Amer. Math. Soc. 28 (1971) 590-594. MR 0275394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. Fletcher, R. A. McCoy and R. Slover. On boundedly metacompact and boundedly paracompact spaces . Proc. Amer. Math. Soc. 25 (1970) 335-342. MR 0257993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Reese T. Prosser. Note on metric dimension . Proc. Amer. Math. Soc. 25 (1970) 763-765. MR 0259873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Glenn A. Bookhout. Metric dimension of complete metric spaces . Proc. Amer. Math. Soc. 24 (1970) 754-759. MR 0257992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. C. Nichols. Equivalent metrics giving different values to metric-dependent dimension functions . Proc. Amer. Math. Soc. 23 (1969) 648-652. MR 0248780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James C. Smith. Lebesgue characterizations of uniformity-dimension functions . Proc. Amer. Math. Soc. 22 (1969) 164-169. MR 0243497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Landau. Strong transfinite ordinal dimension . Proc. Amer. Math. Soc. 21 (1969) 591-596. MR 0240792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James B. Wilkinson. A lower bound for the dimension of certain $G\sb{\delta }$ sets in completely normal spaces . Proc. Amer. Math. Soc. 20 (1969) 175-178. MR 0238283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. M. Yohe. Structure of hereditarily infinite dimensional spaces . Proc. Amer. Math. Soc. 20 (1969) 179-184. MR 0236896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. H. Roberts. Realizability of metric-dependent dimensions . Proc. Amer. Math. Soc. 19 (1968) 1439-1442. MR 0232364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James C. Smith. Characterizations of metric-dependent dimension functions . Proc. Amer. Math. Soc. 19 (1968) 1264-1269. MR 0232365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. D. Anderson and J. E. Keisler. An example in dimension theory . Proc. Amer. Math. Soc. 18 (1967) 709-713. MR 0215288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] K. Nagami and J. H. Roberts. Metric-dependent dimension functions . Proc. Amer. Math. Soc. 16 (1965) 601-604. MR 0195059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] George M. Rosenstein. A further extension of Lebesgue's covering theorem . Proc. Amer. Math. Soc. 15 (1964) 683-688. MR 0170327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Byron H. McCandless. Test spaces for normal spaces . Proc. Amer. Math. Soc. 13 (1962) 514-517. MR 0139137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Togo Nishiura. Semi-compact spaces and dimension . Proc. Amer. Math. Soc. 12 (1961) 922-924. MR 0133800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1